Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tammy06

Veteran Member
  • Total Reviews

    0
  • Content Count

    358
  • Joined

  • Last visited

Community Reputation

4 Neutral

About Tammy06

  • Rank
    Member

Profile Information

  • Gender
    Not Telling
  • Location
    Canada
  1. How long after finishing Accutane did you all wait to start using retinoids and/or bp??
  2. I have been on tane for 4 months too now and I just noticed in the last week or so that I am feeling slightly depressed and moody for no reason at all. My skin is clearing nicely and I don't have any major drama going on in my life. I attribute all these recent side effects to the fact that tane is really kicking in full force now and has been in my system for awhile now. I think I can handle another month in return for clear skin!! Try to hang in there if you can!
  3. I, too, had an earache and was prescribed Augmentin - had exactly the same effect on me. However Augmentin's a really powerful antibiotic, and shouldn't be used for protracted periods. Also, antibiotics can damage your natural immune defenses so when you stop taking them your acne may get works. Unfortunately, in my case, bad skin returned a week of two after stopping... yep..happened to me too. I had to take two 1week courses and my acne stayed away for a month or two and then slowly g
  4. I have been on tane for about 3.5 months now. For the most part, I have been clear of cystic acne but now I am noticing that I have small bumps/whiteheads. I don't know if they are standing out more since my skin is clearer or if I am getting more than usual. I feel like I need to exfoliate but I know I'm not supposed to. Is anyone else noticing this and what can be done about it? I know using a retinoid would probably help out a great deal but I have to wait till I'm off tane for that....
  5. I had a really bad dandruff problem for years and I always thought it was because my scalp was dry. But...since I started Accutane in January, the dandruff has vanished...why is this?
  6. Wow..I can't believe it's been over 80 days since I started. I haven't had a new zit for a few days now which is great!! I used to get new ones every 1-2 days or so. I have even slept in my makeup for a few nights just to test it out..and no new zits. I do still have some clogged pores on my forehead and chin which I hope will go away as I progress into the treatment. It's PMS time right now so I have to wait and see how my skin reacts. Feels great to not worry about whether I'm going to break
  7. Wow, I was sitting here feeling bad about this 1 big cyst(at least to me) I have on my chin...After looking through this post, I am no longer upset about it but for the people who have to suffer through that
  8. i think this must be the price without insurance. my insurance is kind of crappy, but making use of the student health clinic at school, accutane and bloodwork costs me only $30 per month. without insurance, it would be $$720 a month! Are you in school in the U.S.? I wondered if I would have been able to get the dr. at the health clinic to prescribe accutane :think: I never asked though!
  9. Yeah, I noticed I was getting something that looked like a rash, but I put aquaphor on my hands everyday. Everytime I put some on my lips...the excess goes on my hands. I forgot my aquaphor at home one day and that is the same day I noticed I had a little rash forming. When I finally got home and put some aquaphor on, it went away.
  10. Hey Tara, that's great!! It's tscorpio24 here...changed my screenname :) Anyway, I'm glad that your skin is super clear now..and you have NO red marks or scars! That is really great :dance: I am now on Accutane and I'm so happy with the results so far. I do want to say that when I started doing the clear skin regimen in the morning(putting on lots and lots of bp) and using the taz at night, my skin was looking alot better than it had in awhile. I was already scheduled to start Accutane so I nev
  11. You people keep forgetting that it COSTS MONEY to go for your monthly visits AND to get bloodwork done. On top of that, you have to fill your prescription. It does end up costing between $2500-$3000...give or take a few!
  12. Yeah I don't think some people even realize that just going to get your blood levels checked each month will add up to over $1000...so it's not just about the actual medicine.
  13. I think it's a great idea to do the clear skin regimen in the morning and differin at night. That's exactly what I did when I was using tazorac and it seemed to be helping alot.
  14. You can't really tell much at 3 weeks. It usually takes about 2-3 months before most start to see good results...at least that's how it looks from reading through these accutane logs. I am on month 2 and things are getting better everyday. Don't worry too much kj, things will probably get worse at first, but you WILL have clear skin soon! And try not to pick at your skin...it will scar easier and you will be mad at yourself later on.
  15. Hey Yoohoo, just stopping by to see how things are going..I haven't been posting as much since my skin is doing better. I hope all is well!
×